# SDR KPVA20068

- Difficulty date: April 7, 2006
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8402
- Aircraft serial: 4016
- Aircraft time: 5,001 hours, 5,400 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTION OF GEAR (R) GEAR DOOR REMAINED OPEN (LIGHT ILLUMINATED). RECYCLED GEAR (2X)-GEAR DOWN.  RIGHT MAIN WOULD NOT COME DOWN (NO GREEN)-GEAR UP, DOOR STAYED OPENED (AMBER LIGHT ON).  ALTERNATE GEAR EXTENSION CONDUCTED SUCCESSFULLY.  (MX) FOUND AND CLEANED CORROSION ON RIGHT MLG PROX SENSOR CONNECTORS IAW DHC-8-400 MM, 32-31-41.  COULD NOT DUPLICATE DISCREPANCY.  SWAPPED MLG SOLENOID CONTROL VALVES IAW DHC-8-400 MM, 32-61-06.  POST MAINTENANCE CHECK FLIGHT GOOD.
